# SDR SWIA202158650

- Difficulty date: April 19, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR SURROUND LOWER SILL ANGLE IS CORRODED.     (C-CHECK RO 6/04/2021)    REPLACED WITH NEW PAX DOOR LOWER SILL ANGLE WITH NEW FASTENERS REF. CRJ700SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-06-001-001-A01, AND DRAWING SH670-31810 REV AE. COMPLIED WITH 51-900-1002-SKY
